Exedrin is a combination drug containing paracetamol, acetylsalicylic acid and caffeine.
Paracetamol has an analgesic, antipyretic and extremely weak anti-inflammatory effect, which is associated with its effect on the thermoregulation center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins in peripheral tissues.
Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. Quickly relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and slows down the process of thrombus formation, improving microcirculation at the site of inflammation.
Caffeine increases the reflex excitability of the spinal cord, stimulates the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, and reduces platelet aggregation. Reduces drowsiness, fatigue, increases mental and physical performance. In this combination, caffeine in a small dose has virtually no stimulating effect on the central nervous system, but helps to normalize cerebral vascular tone and accelerate blood flow in it.
Active ingredient: acetylsalicylic acid – 250 mg, paracetamol – 250 mg, caffeine – 65 mg